Crossref
journal-article
Elsevier BV
Journal of Applied Mathematics and Mechanics (78)
References
7
Referenced
13
{'issue': 'No. 4', 'key': '10.1016/0021-8928(68)90059-2_BIB1', 'article-title': 'Internal stresses in an anisotropic elastic medium', 'volume': 'Vol. 128', 'author': 'Kunin', 'year': '1964', 'journal-title': 'PMM'}
/ PMM / Internal stresses in an anisotropic elastic medium by Kunin (1964){'key': '10.1016/0021-8928(68)90059-2_BIB2', 'series-title': 'Internal Stress in Crystals. Theory of crystal defects', 'author': 'Indenbom', 'year': '1966'}
/ Internal Stress in Crystals. Theory of crystal defects by Indenbom (1966){'key': '10.1016/0021-8928(68)90059-2_BIB3', 'article-title': 'Types of Defects in a Lattice', 'volume': 'Vol. 1', 'author': 'Indenbom', 'year': '1966', 'journal-title': 'Theory of Dislocations. Physics of Crystals with Defects., Tbilisi'}
/ Theory of Dislocations. Physics of Crystals with Defects., Tbilisi / Types of Defects in a Lattice by Indenbom (1966){'issue': 'No. 9', 'key': '10.1016/0021-8928(68)90059-2_BIB4', 'article-title': "Construction of the Green's tensor for the basic equation of the theory of elasticity for the case of an infinite, elastic-anisotropic medium", 'volume': 'Vol. 17', 'author': 'Lifshits', 'year': '1947', 'journal-title': 'ZhETF'}
/ ZhETF / Construction of the Green's tensor for the basic equation of the theory of elasticity for the case of an infinite, elastic-anisotropic medium by Lifshits (1947){'key': '10.1016/0021-8928(68)90059-2_BIB5', 'series-title': 'Temperature Problems of the Theory of Elasticity', 'author': "Maizel'", 'year': '1951'}
/ Temperature Problems of the Theory of Elasticity by Maizel' (1951){'issue': 'No. 6', 'key': '10.1016/0021-8928(68)90059-2_BIB6', 'article-title': 'Solution of the three-dimensional anisotropic problems of the theory of elasticity using line sources', 'volume': 'Vol. 12', 'author': 'Indenbom', 'year': '1967', 'journal-title': 'Kristallografiia'}
/ Kristallografiia / Solution of the three-dimensional anisotropic problems of the theory of elasticity using line sources by Indenbom (1967){'key': '10.1016/0021-8928(68)90059-2_BIB7', 'article-title': 'Dislocation in anisotropic media', 'author': 'Indenbom', 'year': '1967', 'journal-title': 'ZhETF'}
/ ZhETF / Dislocation in anisotropic media by Indenbom (1967)
Dates
Type | When |
---|---|
Created | 22 years, 5 months ago (March 14, 2003, 8:07 p.m.) |
Deposited | 6 years, 5 months ago (March 25, 2019, 3:26 p.m.) |
Indexed | 1 year, 6 months ago (Feb. 2, 2024, 12:33 a.m.) |
Issued | 57 years, 7 months ago (Jan. 1, 1968) |
Published | 57 years, 7 months ago (Jan. 1, 1968) |
Published Print | 57 years, 7 months ago (Jan. 1, 1968) |
@article{Indenbom_1968, title={Construction of green’s function in terms of green’s function of lower dimension}, volume={32}, ISSN={0021-8928}, url={http://dx.doi.org/10.1016/0021-8928(68)90059-2}, DOI={10.1016/0021-8928(68)90059-2}, number={3}, journal={Journal of Applied Mathematics and Mechanics}, publisher={Elsevier BV}, author={Indenbom, V.L. and Orlov, S.S.}, year={1968}, month=jan, pages={414–420} }